# SDR CALA2022101402796

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30353
- Aircraft time: 85,850 hours, 17,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 146N874910
- Condition: Gouged
- Location: Sta 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FRAME AT STA 1640 SUBSTRUCTURAL TEE CL IP UPPER AND LOWER LEG IS GOUGED AND KNIFE EDGED AT S14R.  TRANS CRIBED FROM HAECO GSO NRC# 9282166
